Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 610649, 9 pages
http://dx.doi.org/10.1155/2012/610649
Research Article

Boundedness of Weighted Hardy Operator and Its Adjoint on Triebel-Lizorkin-Type Spaces

Department of Mathematics, Dalian Maritime University, Liaoning, Dalian, 116026, China

Received 26 October 2010; Accepted 18 November 2010

Academic Editor: Hans Triebel

Copyright © 2012 Canqin Tang and Ruohong Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Carton-Lebrun and M. Fosset, “Moyennes et quotients de Taylor dans BMO,” Bulletin de la Société Royale des Sciences de Liège, vol. 53, no. 2, pp. 85–87, 1984. View at Google Scholar · View at Zentralblatt MATH
  2. J. Xiao, “Lp and BMO bounds of weighted Hardy-Littlewood averages,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 660–666, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Essén, S. Janson, L. Peng, and J. Xiao, “Q spaces of several real variables,” Indiana University Mathematics Journal, vol. 49, no. 2, pp. 575–615, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. C. Tang and Z. Zhai, “Generalized Poincaré embeddings and weighted Hardy operator on Qpα,q spaces,” Journal of Mathematical Analysis and Applications, vol. 371, no. 2, pp. 665–676, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. Aulaskari, J. Xiao, and R. H. Zhao, “On subspaces and subsets of BMOA and UBC,” Analysis, vol. 15, no. 2, pp. 101–121, 1995. View at Google Scholar · View at Zentralblatt MATH
  6. L. Cui and Q. Yang, “On generalized Morrey spaces,” Siberian Mathematical Journal, vol. 46, pp. 133–141, 2005. View at Google Scholar
  7. D. Yang and W. Yuan, “A new class of function spaces connecting Triebel-Lizorkin spaces and Q spaces,” Journal of Functional Analysis, vol. 255, no. 10, pp. 2760–2809, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Peng and Q. Yang, “Predual spaces for Q spaces,” Acta Mathematica Scientia B, vol. 29, no. 2, pp. 243–250, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Li and Z. Zhai, “Well-posedness and regularity of generalized Navier-Stokes equations in some critical Q-spaces,” Journal of Functional Analysis, vol. 259, no. 10, pp. 2457–2519, 2010. View at Publisher · View at Google Scholar
  10. P. Li and Z. Zhai, “Riesz transforms on Q-type spaces with application to quasi-geostrophic equation,” In press, http://arxiv.org/abs/0907.0856.
  11. Z. Zhai, “Well-posedness for fractional Navier-Stokes equations in critical spaces close to B˙,(2β1)(n),” Dynamics of Partial Differential Equations, vol. 7, no. 1, pp. 25–44, 2010. View at Google Scholar
  12. D. Yang and W. Yuan, “New Besov-type spaces and Triebel-Lizorkin-type spaces including Q spaces,” Mathematische Zeitschrift, vol. 265, no. 2, pp. 451–480, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H. Triebel, Theory of Function Spaces, Birkhäuser, Basel, Switzerland, 1983.
  14. G. Dafni and J. Xiao, “Some new tent spaces and duality theorems for fractional Carleson measures and Qα(n),” Journal of Functional Analysis, vol. 208, no. 2, pp. 377–422, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. W. Yuan, Y. Sawano, and D. Yang, “Decompositions of Besov-Hausdorff and Triebel-Lizorkin-Hausdorff spaces and their applications,” Journal of Mathematical Analysis and Applications, vol. 369, no. 2, pp. 736–757, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH